# SDR SWIA200413847

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,967 hours, 12,384 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1074
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 2,909 hours, 2,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COULD NOT GET STAB CHANNEL NR 2 TO ENGAGE.  REMOVED AND REPLACED THE HORIZONTAL STAB TRIM ACTUATOR AND THE MOTOR CONTROL UNIT.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 1095.
